# SDR R61A201509090647

- Difficulty date: September 9, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 25,167 hours, 16,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT SEAT TRACK AT BS 10.748 AT FRAME 84 IS CORRODED.  MAINTENANCE  CUTOUT DAMAGED PORTION AND DRILLED FILLER AND SPLICS FOR LT SEAT TRACK AT BS 10.748 AT FRAME 84 IAW 51-43-01, 51-43-02.
